# SDR 99ZZZX4386

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N952CC
- Make and model: Cessna 182P
- Aircraft serial: 18263638
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654650A4
- Condition: Worn
- Location: Nr 1
- Part time: 1,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION, EXCESSIVE LEAKAGE WAS FOUND GOING PAST THE PISTON RINGS ON THE NR 1 CYLINDER.  THE REMOVED CYLINDER IS FOUND TO BE WORN OUT AND HAD A NEGATIVE CHOICE.
